Table of Contents Author Guidelines Submit a Manuscript
Letter to the Editor
Mathematical Problems in Engineering
Volume 2009, Article ID 258090, 16 pages
http://dx.doi.org/10.1155/2009/258090
Research Article

MultiPoint BVPs for Second-Order Functional Differential Equations with Impulses

1Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China
2Department of Mathematics, Hunan First Normal University, Changsha, Hunan 410205, China
3College of Science, Zhejiang Forestry University, Hangzhou, Zhejiang 311300, China
4Department of Mathematics, Hangzhou Normal University, Hangzhou, Zhejiang 310036, China

Received 14 April 2009; Accepted 10 June 2009

Academic Editor: Fernando Lobo Pereira

Copyright © 2009 Xuxin Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuxin Yang, Zhimin He, and Jianhua Shen, “MultiPoint BVPs for Second-Order Functional Differential Equations with Impulses,” Mathematical Problems in Engineering, vol. 2009, Article ID 258090, 16 pages, 2009. https://doi.org/10.1155/2009/258090.